# SDR SWIA201438458

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 29,097 hours, 24,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN SEAT 8D INOPERATIVE.  SECURED LOOSE CONNECTOR BETWEEN ROW 7 AND 8.
